# SDR SWAA2022020722434

- Difficulty date: December 28, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 43,277 hours, 29,052 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 221BF HAS A DISBOND ON THE I/B EDGE LOWER SURFACE 10' FROM THE AFT EDGE. / REPAIRED FLOOR PANEL 221BF AT I/B EDGE LWR SURFACE 10' FROM AFT EDGE IAW SRM 53-00-50-2R-2 AND SRM 53-00-50-2R-10
